RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 1, Pages 28–31 (Mi dan36387)  

MATHEMATICS

On asymptotics of extendable solutions of equations of Emden–Fowler type

A. V. Kostin

I. I. Mechnikov Odessa State University

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 547.917
Presented: Н. Н. Боголюбов
Received: 01.03.1971

Citation: A. V. Kostin, “On asymptotics of extendable solutions of equations of Emden–Fowler type”, Dokl. Akad. Nauk SSSR, 200:1 (1971), 28–31

Citation in format AMSBIB
\Bibitem{Kos71}
\by A.~V.~Kostin
\paper On asymptotics of extendable solutions of equations of Emden--Fowler type
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 1
\pages 28--31
\mathnet{http://mi.mathnet.ru/dan36387}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0296437}
\zmath{https://zbmath.org/?q=an:0262.34041}


Linking options:
  • http://mi.mathnet.ru/eng/dan36387
  • http://mi.mathnet.ru/eng/dan/v200/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:37
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020